# SDR AALA20070713

- Difficulty date: April 19, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS FROM SEAT ROWS 30B TO 35B INOPERATIVE.  RECHARGED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 30B TO 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
